# SDR 99UAL900265

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY AND BATTERY, OP CHECK OK.
